# SDR RAIA0007024

- Difficulty date: July 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 11,771 hours, 10,594 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG107100G14
- Condition: Failed
- Location: Lt Engine
- Part time: 21,269 hours, 24,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6115-JFK- LEFT ENGINE OIL PRESSURE HIGH ON CLIMBOUT.  MAINTENANCE INSPECTED AND VERIFIED LEFT OIL PRESSURE TRANSDUCER TO BE FAULTY.  MAINTENANCE DEFERRED LEFT ENGINE OIL PRESSURE INDICATION PER MEL.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER.
